# SDR DALA201805313746

- Difficulty date: May 29, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 2,465 hours, 253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: False Activation
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE RIGHT SIDE EMERGENCY EXIT LIGHTS ILLUMINATED.   AFTER AIRCRAFT POWER WAS CYCLED, PERFORMED EPSU TEST, ALL EMERGENCY LIGHTS OPERATED NORMALLY.
